Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and rage...Ruth

Posted by Phil on June 8, 1999, at 18:34:19

In reply to Re: Serzone and rage...phil, posted by ruth on June 8, 1999, at 7:23:53

> > > >
> >Phil,
> Thanks for making me laugh (Zolimp) :-D!
> I hope the new way of dosing helps some. I
> definately notice a difference in mood from
> when I take 50 mg's at a time rather than 100
> at a time (I like taking the smaller doses better).
> Keep me updated :-)
> As for me, I went to the doc. and he is indeed
> going to refer me to a psychiatrist. Until then
> I'm going to try and give the serzone a chance.
> Another poster said maybe it was withdrawal from
> the other med and that could be true.

>> Best of luck, Ruth...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:7087